# SDR CALA2021062000907

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 84,671 hours, 32,964 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: D5461039400000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #2 ENG INBD SIDE PYLON TO NACELLE FLEX SEAL (SECOND FROM AFT) CRACKED AND MISSING A SEGMENT. PHOTO ADDED REF ECRA 5450-02357 REV- B FIGURE 3 ITEM 100 IS CRACKED & MISSING A SECTION. PERFORMED INTERIM REPAIR PER PART 1D AND APPLIED SPEED TAPE. ISSUE DIP TO ACCOMPLISH VISUAL INSP PER PART 2A ONCE EVERY FLIGHT CYCLE & ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS. APPROVED THE DIP FOR THE INBOARD PYLON TO NACELLE FLEX SEAL. ACCOMPLISH VISUAL INSPECTIONS OF THE SPEED TAPE ONCE EVERY FLIGHT CYCLE. ACCOMPLISH PERMANENT REPAIR PER PART 3 OF EC/RA 5450-02357 WITHIN 50 FLIGHT HOURS. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
